# SDR REXA2017092201029

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 9,171 hours, 6,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA EMERGENCY FLASHLIGHT STRAPS ARE BROKEN AWAY. INSTALLED NEW SEAL AS REQUIRED REF AMM 25-60-10  P/N OFF/ON A1-18-1030.
